Decomposable embeddings, complete trajectories, and invariant subspaces

Volume 119 / 1996

Ralph deLaubenfels, Vũ Quôc Phóng Studia Mathematica 119 (1996), 65-76 DOI: 10.4064/sm-119-1-65-76


We produce closed nontrivial invariant subspaces for closed (possibly unbounded) linear operators, A, on a Banach space, that may be embedded between decomposable operators on spaces with weaker and stronger topologies. We show that this can be done under many conditions on orbits, including when both A and A* have nontrivial non-quasi-analytic complete trajectories, and when both A and A* generate bounded semigroups that are not stable.


  • Ralph deLaubenfels
  • Vũ Quôc Phóng

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image